# SDR TAOA029608

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925TS
- Make and model: Boeing 727227
- Aircraft serial: 21244
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Pos Ind
- Part number: 1812993M
- Condition: Malfunctioned
- Location: Te Flaps
- Component: Bendix
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, OUTBOARD TRAILING EDGE FLAPS LOCKED AT 15 DEGREE PERFORMED ABNORMAL PROCEDURES AND LANDED.  AT TOUCHDOWN OUTBOARD TRAILING EDGE FLAPS INDICATED 30 DEGREE.  VISUALLY INSPECTED OUTBOARD AND INBOARD FLAPS, FOUND NORMAL.  REPLACED FLAP POSITION INDICATOR, SYSTEM OPS CHECKS OK IAW 27-21-0.  (M)
